# SDR IPXA2016101309354

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 14,555 hours, 9,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT GO OUT AFTER TEST.  R & R EMERGENCY LIGHT EPSU IAW 33-51-14-0401. OPS OK
